# SDR QXEA0002803

- Difficulty date: September 29, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 5,128 hours, 7,046 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- LEFT HAND WING YW139 ANGLE BETWEEN FORWARD SPAR AND NACELLE HAS EVIDENCE OF CRACKING AT TOP OF ANGLE.  REPAIRED IAW DHC-8 SRM 51-20-00, PAGE 4 AND SRM 51-40-11, PAGE 1-6.
